MathSciNet Relay Station
MathSciNet bibliographic data
MR1882862 30C10 (30C55)
Dubinin, V. N. Conformal mappings and inequalities for algebraic polynomials. (Russian) Algebra i Analiz 13 (2001), no. 5, 16--43; translation in St. Petersburg Math. J. 13 (2002), no. 5, 717–737
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement